International Mathematical Forum

Online Edition, Vol. 11, 2016, no. 9-12

Helene Airault
      OU-operators and identities between holomorphic vector fields on \Im(z_1)>|z_2|^2
      International Mathematical Forum, Vol. 11, 2016, no. 9, 409-427
      http://dx.doi.org/10.12988/imf.2016.6228

Rafael Jakimczuk
      Gaps between consecutive perfect powers
      International Mathematical Forum, Vol. 11, 2016, no. 9, 429-437
      http://dx.doi.org/10.12988/imf.2016.6232

Fengyan Xie, Zhina Zhang, Yongyan Yang
      On minimal X-ss-semipermutable subgroups of finite groups
      International Mathematical Forum, Vol. 11, 2016, no. 9, 439-444
      http://dx.doi.org/10.12988/imf.2016.6230

Hakan Avci, Saime Seyma Danayiyen
      Spectrum-preserving mapping on C(X) Banach algebras
      International Mathematical Forum, Vol. 11, 2016, no. 9, 445-449
      http://dx.doi.org/10.12988/imf.2016.6439

Jian-Qiang Zhang, Gang Wang
      On the split common fixed point problem for nonexpansive semigroups in Banach spaces
      International Mathematical Forum, Vol. 11, 2016, no. 10, 451-462
      http://dx.doi.org/10.12988/imf.2016.6331

J.A. Roberts, N.G. Joharjee
      Stability analysis of a continuous model of mutualism with delay dynamics
      International Mathematical Forum, Vol. 11, 2016, no. 10, 463-473
      http://dx.doi.org/10.12988/imf.2016.616

Xinjian Zhang, Long Miao
      On nearly m-embedded subgroups
      International Mathematical Forum, Vol. 11, 2016, no. 10, 475-483
      http://dx.doi.org/10.12988/imf.2016.6335

Hong-Hu Chu, Yu-Ming Chu
      Inequalities for certain means in structural mechanics
      International Mathematical Forum, Vol. 11, 2016, no. 10, 485-494
      http://dx.doi.org/10.12988/imf.2016.6336

Randy C. Teves, Joemar C. Endam
      Mappings of the direct product of BF-algebras
      International Mathematical Forum, Vol. 11, 2016, no. 10, 495-502
      http://dx.doi.org/10.12988/imf.2016.6115

K.M. Baby Smitha, K. Thirusangu
      Distance two labeling of certain snake graphs
      International Mathematical Forum, Vol. 11, 2016, no. 11, 503-512
      http://dx.doi.org/10.12988/imf.2016.6449

Saadet Arslan, Fikri Koken
      The Jacobsthal and Jacobsthal-Lucas numbers via square roots of matrices
      International Mathematical Forum, Vol. 11, 2016, no. 11, 513-520
      http://dx.doi.org/10.12988/imf.2016.6442

Yao Wang, Jun Zhao, Peibiao Zhao
      Several probability inequalities for sublinear expectations
      International Mathematical Forum, Vol. 11, 2016, no. 11, 521-530
      http://dx.doi.org/10.12988/imf.2016.6446

Elsie P. Sandueta, Sergio R. Canoy, Jr.
      Weakly connected total domination in graphs
      International Mathematical Forum, Vol. 11, 2016, no. 11, 531-537
      http://dx.doi.org/10.12988/imf.2016.6440

A. Kalapodi
      Cardinality of accumulation points of infinite sets
      International Mathematical Forum, Vol. 11, 2016, no. 11, 539-546
      http://dx.doi.org/10.12988/imf.2016.6224

Ahmad M. H. Al-Khazaleh
      Transmuted Burr type XII distribution: a generalization of the Burr type XII distribution
      International Mathematical Forum, Vol. 11, 2016, no. 12, 547-556
      http://dx.doi.org/10.12988/imf.2016.6443

S. Sara, M. Aslam, M. A. Javed
      On dependent elements and free actions in inverse semirings
      International Mathematical Forum, Vol. 11, 2016, no. 12, 557-564
      http://dx.doi.org/10.12988/imf.2016.6441

Rafael Jakimczuk
      On a limit where appear the prime counting function, the n-th prime and the Mertens's constant
      International Mathematical Forum, Vol. 11, 2016, no. 12, 565-571
      http://dx.doi.org/10.12988/imf.2016.6450

Ljubisa D.R. Kocinac
      On mildly Hurewicz spaces
      International Mathematical Forum, Vol. 11, 2016, no. 12, 573-582
      http://dx.doi.org/10.12988/imf.2016.6452

Yanita, Dedi Mardianto
      The generator of second homotopy module of 〈x,y;xyx=yxy〉 and 〈a,b;a^2,b^3〉
      International Mathematical Forum, Vol. 11, 2016, no. 12, 583-590
      http://dx.doi.org/10.12988/imf.2016.6233

Manuharawati
      Necessary conditions for a generalized absolutely \delta-continuous of real valued function
      International Mathematical Forum, Vol. 11, 2016, no. 12, 591-598
      http://dx.doi.org/10.12988/imf.2016.6447